# SDR DALA2017041603066

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  FWD CARGO BAY AFT BULKHEAD FLOOR ANGLE RT SIDE CORRODED.  MAINTENANCE REPLACED THE ANGLE ASSY IAW SRM 51-40-02-0G, PAGE 2, PARA 4, &  DWG  143A9481, REV A.
